Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

IJPMS > Volume 18 > Some Properties of Soft β-Connected Spaces in Soft...
< Back to Volume

Some Properties of Soft β-Connected Spaces in Soft Topological Spaces

Full Text PDF

Abstract:

Soft set theory is a newly emerging tool to deal with uncertain problems and has been studied by researchers in theory and practice. In this paper, we investigated the properties and characterizations of soft β-connected spaces in soft topological spaces. We anticipate that the results in this paper can be stimulated to the further study on soft topology to accomplish genenral framework for the practical life applications.

Info:

Periodical:
International Journal of Pure Mathematical Sciences (Volume 18)
Pages:
13-21
Citation:
S.S. Benchalli et al., "Some Properties of Soft β-Connected Spaces in Soft Topological Spaces", International Journal of Pure Mathematical Sciences, Vol. 18, pp. 13-21, 2017
Online since:
August 2017
Export:
Distribution:
References:

[1] L.A. Zadeh, Fuzzy sets, Inf. Control. 8(3) (1965) 338-353.

[2] K. Atanassov, Operators over interval valued intuitionistic fuzzy sets, Fuzzy Sets and Systems. 64 (1994) 159−174.

[3] K. Atanassov, Intuitionistic fuzzy sets, Fuzzy Sets and Systems. 20(1) (1986) 87-96.

DOI: https://doi.org/10.1016/s0165-0114(86)80034-3

[4] Z. Pawlak, Rough sets, Int. J. Comput. Sci. 11 (1987) 341-356.

[5] C.H. Park, Y.B. Jun, M.A. Ozturk, Soft WS-algebras, Commun. Korean Math. Soc. 23(3) (2008) 313-324.

[6] D. Molodtsov, Soft set theory - first results, Comput. Math. Appl. 37(4-5) (1999) 19-31.

[7] D. Molodtsov, V.Y. Leonov, D.V. Kovkov, Soft sets technique and its application, Nechetkie Sistemy i Myagkie Vychisleniya. 1(1) (2006) 8-39.

[8] P.K. Maji, R. Biswas, R. Roy, An application of soft sets in a decision making problem, Comput. Math. Appl. 44(8-9) (2002) 1077-1083.

[9] P.K. Maji, R. Biswas, R. Roy, Soft set theory, Comput. Math. Appl. 45(4-5) (2003) 555-562.

[10] M. Shabir, M. Naz, On soft topological spaces, Computers and Math. with Appl. 61(7) (2011) 1786-1799.

[11] S. Hussain, B. Ahmad, Some properties of soft topological spaces, Comput. Math. Appl. 62(11) (2011) 4058-4067.

[12] B. Ahmad, S. Hussain, On some structures of soft topology, Math. Sci. 64(6) (2012).

[13] A. Kharral, B. Ahmad, Mappings on soft classes, New Math. Nat. Comput. 7(3) (2011) 471-481.

[14] I. Zorlutuna et al., Remarks on soft topological spaces, Annals of Fuzzy Mathematics and Informatics. 3(2) (2011) 171-185.

[15] M. Akdag, A. Ozkan, Soft b-open sets and soft b-continuous functions, Math. Sci. 8(2) (2014) 124.

DOI: https://doi.org/10.1007/s40096-014-0124-7

[16] V. Seenivasan, S. Kalaiselvi, Soft gsg-closed set in soft topological spaces, International Journal of Mathematics Trends and Technology. 4(10) (2013) 196-200.

[17] I. Arockiarani, A. Arokialancy, Generalized soft g-closed sets and soft gs-closed sets in soft topological spaces, International Journal of Mathematical Archive. 4(2) (2013) 1-7.

[18] J. Subhashinin, C. Sekar, Soft P-connectedness via soft P-open sets, International Journal of Mathematics Trends and Technology. 6(3) (2014) 203-214.

[19] B. Chen, Some local properties of soft semi-open sets, Discrete Dynamics in Nature and Society. 2013 (2013).

[20] S.S. Benchalli, P.G. Patil, A.S. Dodamani, Some properties of soft -separation axioms in soft topological spaces, International Journal of Scientific and Innovative Mathematical Research. 3(1) (2015) 254-259.

[21] S.S. Benchalli, P.G. Patil, A.S. Dodamani, Soft -compactness in soft topological spaces, Mathematical Sciences. International Research Journal. 4(2) (2015) 214-218.

[22] S.S. Benchalli, P.G. Patil, A.S. Dodamani, Soft -locally closed spaces in soft topological spaces, Asian Journal of Mathematics and Computer Research. 14(3) (2016).

[23] S.S. Benchalli, P.G. Patil, N. Kabbur, On soft -operations in soft topological spaces, Journal of New Theory. 28(3) (2015) 223-235.

[24] S.S. Benchalli, P.G. Patil, N. Kabbur, On some weaker forms of soft closed sets in soft topological spaces, International Journal of Applied Mathematics. 6 (2015) 20-32.

[25] M. Akdag, A. Ozkan, Soft -open sets and soft -continuous functions, Abstract and Applied Analysis. 2014 (2014).

[26] M. Akdag, A. Ozkan, On soft -open sets and soft -continuous functions, The Scientific World Journal. 4 (2014) 1-6.

Show More Hide